# SDR IPXA2016072006089

- Difficulty date: July 8, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB759999
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 PYLON SKIN PANEL CRACKED LEFT SIDE.  REPAIRED IAW SRM 54-00-00 REPAIR GENERAL FIG. 204.
